CONNECTICUT, USA — We’re working to answer all your COVID-19 and vaccine questions. As well as your questions and concerns about what happens after you get your shot.
Question: Susan recently asked: “My husband got the Pfizer shot a few days ago. He is now saying his arm and funny bone hurts. He says it's also hard for him to move his arm. Is this a normal symptom? If so, is Tylenol okay to take?"
Answer: Dr. Syed Hussain said Tylenol is fine to take for side effects. Dr. Hussain added, “It's highly unlikely to see side effects after more than 24-48 hours after the vaccine has been administered, so if you're experiencing something that is most likely not vaccine-related then pls reach out to your physician.”
Joell had a question about having to quarantine after getting the vaccine.
Joell asked: “I received my second dose of the vaccine 12 days ago. My son just tested positive for the virus. I tested negative. Do I still need to quarantine for the 14 days, or would I be "covered" enough to not have to?
Unless you develop symptoms, Dr. Hussain said there is no need for quarantine, if you have had your second dose. However, if this is between the first and second dose you will still have to respect the 10-14 day quarantine period.
If you have a question you would like help answering, send an email toSHARE61@FOX61.COM, or text your question to 860-527-6161.
HERE ARE MORE WAYS TO GET FOX61 NEWS
Download the FOX61 News APP
iTunes: Click here to download
Google Play: Click here to download
Stream Live on ROKU: Add the channel from the ROKU store or by searching FOX61.